# SDR COM11715

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook Assy
- Part number: 20960
- Condition: Lack Of Lube
- Location: Rt Mlg
- Part time: 13,538 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MLG WILL NOT RETRACT.  CLEANED AND LUBED RT MLG UPLOCK HOOK ASSY.  FUNCTION CHECK OF LANDING GEAR SYSTEM SATISFACTORY.
